For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 5, Number 1, 2015, Pages 114-137                                                                DOI:10.11948/2015010
Extinction for a quasilinear parabolic equation with a nonlinear gradient source and absorption
Dengming Liu,Chunlai Mu
Keywords:Extinction
Abstract:
      We deal with the extinction, non-extinction and decay estimates of the non-negative nontrivial weak solutions of the initial-boundary value problem for the quasilinear parabolic equation with nonlinear gradient source and absorption.
PDF      Download reader